# SDR AALA20131105003

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 71,966 hours, 25,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 LIGHTNING STRIKES THAT SHOWED CRACKS ON FUSELAGE AT STATION 1500 AT STRINGER 3 LT.  REMOVED DAMAGE & INSTALLED SKIN DOUBLER & STRINGER REPAIR.
